Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What is the cause of delay and long periods in a woman having a regular 35 day cycle ?

sir/mam iam of 28 years old and i have 35 days menstrial cycle and they finish in 4-5 days,but this month i had periods after 46-50 days and now my periods are not stoping ,please help me as i am very much woried i had periods from 12days,i am 5feet long,slim girl with 52kg weight
Asked On : Sat, 2 Jul 2011
Answers:  2 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
  User's Response
Take Ashokarishta 2 tsf.with equal quantity of water twice a day.
Take iron& folic acid capsules,& include dry black grapes,dry fig, milk ,leafy vegetables in diet in order to maintain HB.
you should take Shatavari Kalpa with milk regularly for hormonal balance.
Answered: Sat, 2 Jul 2011
Diabetologist Dr. Sudharshan's  Response
Hi Rabia,
Welcome to Healthcare magic forum,
Irregular and prolonged cycles may be due to polycystic ovarian disease(PCOD) or hormonal imbalance, consult ur gynecologist, get ultrasound scan and complete blood test to know the reason and start the treatment.
Hope I have answered ur question
Answered: Sat, 2 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor